# SDR DALA2016062304891

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 74,903 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN, ON UPPER FUSELAGE STR 23L BETWEEN FRAME 64 TO FRAME 65.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN, ON UPPER FUSELAGE STR 23L BETWEEN FRAME 64 TO FRAME 65 IAW ER/A 546748-14.
